| Catalog Number |
254628 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: e1: account full name: beijing chaoyang integrated traditional chinese and western medicine emergency rescue hospital.Investigation summary the product was not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.Visual inspection of the returned photo found that the sheath is broken.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the biointrafix tbial sh lrg 30mm would have contributed to the complained device issue.Based on the investigation findings, the root cause is traced to procedural variables, such handling of the device or product interaction during procedure; the screw was not inserted along the tunnel and consequently caused the damage to the sheath.As per instructions for use (ifu); failure to insert the screw along the tunnel axis may result in device damage.Guidewire use is recommended.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.¿.
Event or Problem Description
It was reported that during an anterior cruciate ligament (acl) repair procedure, the biointrafix tbial sh lrg 30mm sheath was broken off.It was reported that all broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the sheath is broken in several pieces.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the biointrafix tbial sh lrg 30mm would have contributed to the complained device issue.Based on the investigation findings, the root cause is traced to procedural variables, such handling of the device or product interaction during procedure; the screw was not inserted along the tunnel and consequently caused the damage to the sheath.As per instructions for use (ifu); failure to insert the screw along the tunnel axis may result in device damage.Guidewire use is recommended.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.